# SDR UALA2010110104037

- Difficulty date: November 1, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,748 hours, 10,473 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Part number: 251T15972
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BINDS DURING FLT CONTROL CHECK WITH FLAPS 5 AROUND 6 UNIT. FOUND BEARING ON LEFT LATERAL CONTROL ACTUATOR INPUT CRANK WORN AND RUSTED. REMOVED LT LATERAL CENTRAL INPUT CRANK TORQUE TUBE ASSEMBLY.  NOTE: CABLE GUIDE REMOVED UPPER BRKT. HANGING ON CABLE. CABLE WAS NOT DISCONNECTED. REPLACED LEFT LATERAL CONTROL ACTUATOR TORQUE TUBE ASSEMBLY. REMOVED RIG PINS A3 A16. OPERATIONAL CHECK NORMAL
